Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cylindric and polyadic algebras


Author: Bernard A. Galler
Journal: Proc. Amer. Math. Soc. 8 (1957), 176-183
MSC: Primary 02.0X
MathSciNet review: 0086031
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul R. Halmos, Polyadic Boolean algebras, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 296–301. MR 0061077
  • [2] -, Algebraic logic, II, to appear in Fund. Math. in 1957.
  • [3] A. Tarski and F. B. Thompson, Some general properties of cylindric algebras, Bull. Amer. Math. Soc. Abstract 58-1-85.
  • [4] A. Tarski, A representation theorem for cylindric algebras, Bull. Amer. Math. Soc. Abstract 58-1-86.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086031-7
Article copyright: © Copyright 1957 American Mathematical Society